# SDR SWAA021462

- Difficulty date: July 4, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 10,844 hours, 6,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED LIGHT COVER PER MM.
